# SDR SIMA200628206

- Difficulty date: October 8, 2006
- Submitted: October 19, 2006
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 68179
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CID - FLT 3570 - FLOOR EMERGENCY LIGHTS FROM ROW 8 TO 12 OUT AND OVERWING EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED NR 3 BATTERY PACK, IAW EMB 145, AMM 33-50-04.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
